Journal article icon

Journal article

3-SPIN MODELS IN 2 DIMENSIONS - GENERALIZATIONS OF THE BAXTER WU MODEL

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/16/1/024

Authors


Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
16
Issue:
1
Pages:
159-173
Publication date:
1983-01-01
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
Source identifiers:
50
Pubs id:
pubs:50
UUID:
uuid:13d7b087-9df1-46be-a2e4-874bf79281ee
Local pid:
pubs:50
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP